# SDR USAAD98163

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT-SDF - FLT 1805 - AFTER REACHING CRUISE ALTITUDE, THE LEFT MAIN GEAR RED UNSAFE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT GEAR UPLATCH SENSOR.  SEVERAL GEAR RETRACTIONS WERE COMPLETED AND ALL INDICATIONS WER NORMAL.  (M)
